zbMATH — the first resource for mathematics

Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals. (English) Zbl 0386.49030

49Q05 Minimal surfaces and optimization
35D10 Regularity of generalized solutions of PDE (MSC2000)
49Q20 Variational problems in a geometric measure-theoretic setting
Full Text: DOI
[1] Almgren, F.J., Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure.Ann. of Math., 87 (1968), 321–391. · Zbl 0162.24703
[2] Almgren, F. J., Jr., Existence and regularity almost overywhere of solutions to elliptic variational problems with constraints.Mem. Amer. Math. Soc., 165 (1976).
[3] Almgren, F. J., Jr. &Thurston, W. P., Examples of unknotted curves which bound only surfaces of high genus within their convex hulls.Ann. of Math., 105 (1977), 527–538. · Zbl 0353.53001
[4] Allard, W. K., On the first variation of a varifold.Ann. of Math., 95 (1972), 417–491. · Zbl 0252.49028
[5] Bombieri, E., De Giorgi, E., Miranda, M., Una maggiorazione a priori relativa alle impersuperfiei minimali non parametriche.Arch. Rational Mech. Anal., 32 (1969), 255–267. · Zbl 0184.32803
[6] De Giorgi, E.,Frontiere orientate di misura minima, Seminario di Mat. della Scuola Normale Superiore, Pisa (1960–61). · Zbl 0296.49031
[7] Federer, H.,Geometric Measure Theory. Springer-Verlag New York, 1969. · Zbl 0176.00801
[8] –, The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension.Bull. Amer. Math. Soc., 76 (1970), 767–771. · Zbl 0194.35803
[9] Hopf, E., Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus.Berlin, Sber. Preuss, Akad. Wiss., 19 (1927), 147–152. · JFM 53.0454.02
[10] Hardt, R. M., On boundary regularity for integral currents and flat chains modulo 2 minimizing the integral of an elliptic integrand. Preprint. · Zbl 0385.49025
[11] Ladyzhenskaya, O. A. &Ural’tseva, N. N., Local estimates for gradients of solutions of non-uniformly elliptic and parabolic equations.Comm. Pure Appl. Math., 23 (1970), 677–703. · Zbl 0193.07202
[12] Morrey, C. B., Jr.,Multiple Integrals in the Calculus of Variations. Springer-Verlag, New York, 1966. · Zbl 0142.38701
[13] Miranda, M. Sulle singolarità della frontiere minimali.Rend. Sem. Mat. Padova, (1967), 181–188. · Zbl 0162.43301
[14] Serrin, J., The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables.Philos. Trans. Roy. Soc. London. Ser. A, 264A (1969), 413–496. · Zbl 0181.38003
[15] –, On the strong maximum principle for quasilinear second order differential inequalities.J. Funct. Anal., 5 (1970), 184–193. · Zbl 0188.41701
[16] Simon, L., Interior gradient bounds for non-uniformly elliptic equations.Indiana Univ. Math. J., 25 (1976), 821–855. · Zbl 0346.35016
[17] –, Remarks on curvature estimates.Duke Math. J., 43 (1976), 545–553. · Zbl 0348.53003
[18] Schoen, R. & Simon, L., A new proof of the regularity theorem for currents minimizing parametric elliptic functionals. To appear. · Zbl 0516.49026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.